$ \sigma $-derivations on prime near-rings
AbstractThe literatrue on near-rings contains a number of theorems asserting that certain conditions implying commutativity in rings imply multiplicative or additive commutativity in special classes of near-rings. H. E. Bell and G. Mason in  added to this body of results several commutativity theorems for near-rings admitting suitably-constrained derivations. In this paper we generalize some of their results to a subclass of prime near-rings admitting suitably-constrained $ \sigma $-derivations, where $ \sigma $ is an automorphibm of the prime near-ring.
How to Cite
Kamal, A. A. M. (2001). $ \sigma $-derivations on prime near-rings. Tamkang Journal of Mathematics, 32(2), 89-93. https://doi.org/10.5556/j.tkjm.32.2001.349